# SDR SWIA202306130022

- Difficulty date: May 6, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) WITH GOUGE IN LUG LANDS #13 TO #27     (C-CHECK RO 6/9/2023)    BLENDED GOUGES ON PAX DOOR HINGE LUG LANDS (FUSELAGE SIDE) #13 TO #27. MEASURED DEEPEST BLEND DEPTH OF 0.026Â€?. ALLOWABLE DAMAGE DEPTH OF 0.080Â€?. HINGE FOUND TO BE WITHIN LIMITS. REF REO 670-53-21-582 REV -F DATED 2017-08-02 TYPE IV STEP 2.
